# SDR QXEA2011092300870

- Difficulty date: September 19, 2011
- Submitted: September 23, 2011
- Operation: Air carrier
- Aircraft: N414QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4061
- Aircraft time: 24,542 hours, 25,476 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Part number: MS3476L833SW
- Condition: Damaged
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

IN CRUISE FLIGHT FL 240 "CHECK FIRE DET" MASTER WARNING ILLUMINATED. 'APU BOTTLE LOW FAULT' LIGHT ILLUMINATED STAYED ON FOR ABOUT 05 SECONDS THEN WENT OUT.  REPLACED CONNECTOR 2600 P12 INSTALLING NEW SOLDER SLEEVE TO SHIELD IAW WDM 26-23-00 AND WM 20-15-00.  OPS TEST OF THE APU FIRE DETECTION SYS CHECKS GOOD IAW AMM 26-13-00-710-801. RETURNED TO SERVICE.
